MathSciNet Relay Station
MathSciNet bibliographic data
MR1869066 37B99 (37A35 54H15)
Einsiedler, Manfred; Lind, Douglas; Miles, Richard; Ward, Thomas Expansive subdynamics for algebraic ${\Bbb Z}^d$-actions. Ergodic Theory Dynam. Systems 21 (2001), no. 6, 1695–1729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement